# SDR ASAA2017071621381

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,756 hours, 11,674 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Intermittent
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU, APU GENERATOR WAS FOUND INOPERATIVE.  ACFT GROUNDED.  TROUBLESHOT THE APU IAW AMM 49-11-00-860-801. BOTH THE LEFT AND RIGHT GENERATOR BUSS OPERATED NORMAL.
